# SDR AALA20150324017

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 95,391 hours, 14,904 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: BS06174011
- Condition: Defective
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

F1 LAVATORY SMOKE DETECTOR SOUNDING INTERMITTENTLY.  MX ACTION ACCOMPLISHED IAW FIM TASK 26-13-815-806.  R & R SMOKE DETECTOR IAW AMMA 26-13-01.  PERFORMED OPERATIONAL CHECK IAW AMM 26-13-00.  SYS CHECKED NORMAL.
